Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 256, NWS Shreveport, LA

December 26, 2016Bowie County, Cass County, Texas; Hempstead County, Lafayette County, Miller County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Dec 26, 2016, 6:31 PM CST for Bowie County, Cass County, Texas; Hempstead County, Lafayette County, Miller County, Arkansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 26, 2016, 6:31 PM CST (00:31 UTC)
Expired
Dec 26, 2016, 6:59 PM CST
In force
28 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hempstead County, AR, Lafayette County, AR, Miller County, AR, Bowie County, TX, Cass County, TX

The radar

The Shreveport radar (KSHV), 101 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 0.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 945 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
945 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
965 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

977 
WUUS54 KSHV 270031
SVRSHV
ARC057-073-091-TXC037-067-270115-
/O.NEW.KSHV.SV.W.0256.161227T0031Z-161227T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
631 PM CST MON DEC 26 2016

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Southeastern Hempstead County in southwestern Arkansas...
  Miller County in southwestern Arkansas...
  Northeastern Lafayette County in southwestern Arkansas...
  Northeastern Cass County in northeastern Texas...
  East central Bowie County in northeastern Texas...

* Until 715 PM CST

* At 630 PM CST, a severe thunderstorm was located near Genoa, or
  near Texarkana, moving east at 30 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Texarkana, Wake Village, Stamps, Lewisville, Nash, Fouke, Garland,
  Mandeville, Genoa, Mount Pleasant, Patmos, Ferguson, McKamie,
  Pleasant Hill, Hervey, Spirit Lake and Piney Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3327 9344 3319 9406 3344 9412 3361 9357
TIME...MOT...LOC 0030Z 252DEG 27KT 3335 9402 

HAIL...<.75IN
WIND...60MPH
 
$$

FB
2 follow-up statements
682 
WWUS54 KSHV 270048
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
648 PM CST MON DEC 26 2016

TXC037-067-270057-
/O.CAN.KSHV.SV.W.0256.000000T0000Z-161227T0115Z/
Cass TX-Bowie TX-
648 PM CST MON DEC 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASS AND EAST
CENTRAL BOWIE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3321 9393 3347 9402 3361 9357 3327 9344
TIME...MOT...LOC 0047Z 252DEG 27KT 3339 9387 

$$

ARC057-073-091-270115-
/O.CON.KSHV.SV.W.0256.000000T0000Z-161227T0115Z/
Hempstead AR-Miller AR-Lafayette AR-
648 PM CST MON DEC 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR SOUTHEASTERN HEMPSTEAD...CENTRAL MILLER AND NORTHEASTERN
LAFAYETTE COUNTIES...

At 647 PM CST, a severe thunderstorm was located near Genoa, or 9
miles southeast of Texarkana, moving east at 30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Texarkana, Stamps, Lewisville, Fouke, Garland, Mandeville, Genoa,
Mount Pleasant, Patmos, Ferguson, McKamie, Hervey, Spirit Lake and
Piney Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3321 9393 3347 9402 3361 9357 3327 9344
TIME...MOT...LOC 0047Z 252DEG 27KT 3339 9387 

HAIL...<.75IN
WIND...60MPH
 
$$

FB
327 
WWUS54 KSHV 270059
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
659 PM CST MON DEC 26 2016

ARC057-073-091-270108-
/O.CAN.KSHV.SV.W.0256.000000T0000Z-161227T0115Z/
Hempstead AR-Miller AR-Lafayette AR-
659 PM CST MON DEC 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HEMPSTEAD...
CENTRAL MILLER AND NORTHEASTERN LAFAYETTE COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Shreveport.

LAT...LON 3321 9393 3347 9402 3361 9357 3327 9344
TIME...MOT...LOC 0054Z 252DEG 27KT 3342 9377 

$$

FB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 26, 6:29 PM CST, 2 minutes earlier.

Area forecast discussion, Dec 26, 6:29 PM CST, 2 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
629 PM CST Mon Dec 26 2016

.AVIATION...
A slow movg cold front generally along the I-30 corridor attm.
Scattered tstms along the front, a few stg storms in sw AR
including the TXK terminal with heavy rain and low vsbys on
current obs. These storms will gradually weaken, especially swd
near the I-20 corridor. Therefore, stg convection may not affect
other terminals later this eve as the cold front moves thru. South
winds 5 to 10 kts becmg northerly around 5 kts with fropa. MVFR to
possible IFR decks post frontal, with patchy drizzle and fog
possible, especially over sw AR. Daytime skies Tue may clear out,
except for upper lvl clouds, across at least KTYR, KGGG, and KTXK
terminals./VII/.

&&

.PREV DISCUSSION... /issued 315 PM CST Mon Dec 26 2016/

DISCUSSION...
Sun breaks this afternoon have led to some record temperatures
being tied or broken this afternoon. At this time...it appears
Shreveport broken last year's record of 82 degrees with 83
degrees. Several others in the area may fall as well.
Otherwise...the primary concern for today is with the convection.

Radar imagery currently shows two broken lines of showers and
thunderstorms extending across portions of the ArkLaTex. The
first line of broken convection extends from near Rosston, AR back
to the south and west through Vivian, LA and Henderson, TX. This
line is forming along some low level convergence. Given the sun
breaks and warming out ahead of this line...believe it will help
aid in the instability and keep it going through the late
afternoon and evening hours. Meanwhile...the secondary line is
associated with the weak cold front....and now extends front just
west of Glenwood, AR through Winthrop, AR into Northeast Texas,
west of Winfield back through Canton. This cold front will slowly
sag south this evening and during the overnight hours. At this
point in time...a marginal risk of severe weather continues for
portions of Southwest Arkansas...with gusty winds and an isolated
brief tornado as the primary threats through this evening. Still
not overly convinced we will see much...but will continue to
monitor the thunderstorm development through this evening and into
the overnight hours.

This weak front will continue to slowly push south during the
day on Tuesday. Therefore...think the best chances of showers
tomorrow will mainly be along and south of the I-20 corridor.
Temperatures will finally be cooler...but still approximately 10
to 15 degrees above normal for this time of year. Think we could
see some drier conditions for Tuesday night...but the southerly
surge will return late...which could bring us some drizzle for the
latter part of the night and the return of some light rain on
Wednesday and Wednesday night.

Drier conditions should return for Thursday and Friday...as this
weak deformation zone pushes south once again. However...another
stronger disturbance will bring a better chance of rain to the
region for the New Year's Holiday Weekend. Palmer

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  59  65  55  73 /  80  20  10  20
MLU  62  63  51  72 /  60  40  10  20
DEQ  45  60  45  65 /  20  10  10  30
TXK  51  60  49  68 /  50  10  10  30
ELD  55  59  47  68 /  80  20  10  30
TYR  55  63  56  72 /  40  10  10  30
GGG  57  66  55  73 /  60  10  10  30
LFK  63  70  59  75 /  50  30  10  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&
Hazardous weather outlook, Dec 26, 11:47 AM CST, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1147 AM CST MON DEC 26 2016

ARZ051-060-061-271800-
HOWARD-HEMPSTEAD-NEVADA-
1147 AM CST MON DEC 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A COLD FRONT WILL MOVE ACROSS THE REGION LATER TODAY AND
TONIGHT...PRODUCING SHOWERS AND THUNDERSTORMS. A FEW OF THE
STORMS WILL BE STRONG AND POSSIBLY SEVERE...WITH HIGH DAMAGING
WINDS THE MAIN CONCERN. VEERING OF THE WINDS IN THE LOWER LEVELS
WILL SUPPORT SOME RISK FOR UPDRAFT ROTATION WITH THE STRONGER
STORMS RESULTING IN ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A SERIES OF FRONTAL BOUNDARIES WILL RESULT IN CHANCES OF RAIN AND
THUNDERSTORMS THROUGHOUT MUCH OF THE WEEK...INTO THE UPCOMING NEW
YEARS WEEKEND. SOME OF THE STORMS WILL PRODUCE HEAVY RAINS...GUSTY
WINDS...AND DEADLY LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED LATER TODAY AND
TONIGHT.

ARZ050-059-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-165>167-271800-
SEVIER-LITTLE RIVER-MILLER-LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-
WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-
MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-
SHELBY-ANGELINA-SAN AUGUSTINE-
1147 AM CST MON DEC 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A COLD FRONT WILL MOVE ACROSS THE REGION LATER TODAY AND
TONIGHT...PRODUCING SHOWERS AND THUNDERSTORMS. A FEW OF THE
STORMS COULD PRODUCE GUSTY WINDS AND BRIEF BUT HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A SERIES OF FRONTAL BOUNDARIES WILL RESULT IN CHANCES OF RAIN AND
THUNDERSTORMS THROUGHOUT MUCH OF THE WEEK...INTO THE UPCOMING NEW
YEARS WEEKEND. SOME OF THE STORMS WILL PRODUCE HEAVY RAINS...GUSTY
WINDS...AND DEADLY LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH
TONIGHT.

In the hours before

Special weather statement, Dec 26, 4:23 PM CST, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Shreveport LA
423 PM CST MON DEC 26 2016

ARZ060-262300-
Hempstead AR-
423 PM CST MON DEC 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HEMPSTEAD COUNTY
UNTIL 500 PM CST...

At 422 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles north of Washington, or 8 miles southeast of Nashville, moving
east at 30 mph.

Winds in excess of 40 mph will be possible with this storm. Frequent
lightning and heavy rainfall are possible with this storm as well.

Locations impacted include...
Blevins, McCaskill and Ozan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3398 9368 3398 9365 3396 9362 3395 9353
      3395 9352 3394 9351 3396 9349 3396 9346
      3382 9347 3381 9370 3396 9380 3400 9373
TIME...MOT...LOC 2222Z 258DEG 25KT 3388 9372

Palmer
Special weather statement, Dec 26, 4:27 PM CST, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Shreveport LA
427 PM CST MON DEC 26 2016

ARZ059-070-TXZ097-262315-
Little River AR-Miller AR-Bowie TX-
427 PM CST MON DEC 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LITTLE RIVER...
NORTHWESTERN MILLER AND SOUTHEASTERN BOWIE COUNTIES UNTIL 515 PM
CST...

At 426 PM CST, Doppler radar was tracking a strong thunderstorm near
New Boston, moving east at 25 mph.

Winds in excess of 40 mph will be possible with this storm. Frequent
lightning and heavy rainfall are possible with this storm as well.

Locations impacted include...
Texarkana, Wake Village, Ashdown, New Boston, Nash, Hooks, Redwater,
Maud, Red Lick, Ogden, Mandeville, Genoa, Richmond, Leary, Red Bank
and Pine Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3329 9445 3343 9458 3371 9415 3359 9398
      3334 9386
TIME...MOT...LOC 2226Z 255DEG 20KT 3341 9440

Palmer
Special weather statement, Dec 26, 4:53 PM CST, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Shreveport LA
453 PM CST MON DEC 26 2016

ARZ051-060-061-262345-
Howard AR-Hempstead AR-Nevada AR-
453 PM CST MON DEC 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HEMPSTEAD...SOUTHEASTERN
HOWARD AND NORTHWESTERN NEVADA COUNTIES UNTIL 545 PM CST...

At 452 PM CST, Doppler radar was tracking a strong thunderstorm over
Tollette, or near Mineral Springs, moving northeast at 35 mph.

Wind gusts up to 50 mph will be possible with this storm. Frequent
lightning and heavy rainfall are possible with this storm as well.

Locations impacted include...
Nashville, Prescott, Mineral Springs, Blevins, Tollette, Washington,
Saratoga, McCaskill, Ozan, Bright Star and Boughton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3399 9370 3398 9368 3398 9365 3396 9362
      3395 9353 3396 9347 3395 9342 3396 9338
      3390 9330 3388 9331 3384 9329 3383 9323
      3370 9391 3388 9397 3401 9381
TIME...MOT...LOC 2252Z 243DEG 30KT 3383 9388

Palmer
Special weather statement, Dec 26, 5:08 PM CST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Shreveport LA
508 PM CST MON DEC 26 2016

TXZ109>112-125-262345-
Upshur TX-Cass TX-Camp TX-Morris TX-Titus TX-
508 PM CST MON DEC 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CASS...NORTHEASTERN
UPSHUR...MORRIS...SOUTHEASTERN TITUS AND CAMP COUNTIES UNTIL 545 PM
CST...

At 506 PM CST, Doppler radar was tracking a strong thunderstorm over
Pittsburg, moving northeast at 15 mph.

Winds in excess of 40 mph and moderate rainfall will be possible
with this storm.

Locations impacted include...
Mount Pleasant, Pittsburg, Daingerfield, Hughes Springs, Lone Star,
Omaha, Cason, Cookville, Jenkins, Rocky Branch, Rocky Mound, Holly
Springs, Roeder, Harvard, Lafayette and Center Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Moderate rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3302 9509 3324 9484 3310 9454 3288 9460
      3285 9501
TIME...MOT...LOC 2306Z 246DEG 12KT 3297 9497

FB
Special weather statement, Dec 26, 5:19 PM CST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Shreveport LA
519 PM CST MON DEC 26 2016

ARZ059-070-TXZ097-112-270000-
Little River AR-Miller AR-Cass TX-Bowie TX-
519 PM CST MON DEC 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LITTLE RIVER...
NORTHWESTERN MILLER...NORTHEASTERN CASS AND SOUTHEASTERN BOWIE
COUNTIES UNTIL 600 PM CST...

At 518 PM CST, Doppler radar was tracking a strong thunderstorm near
Maud, or 8 miles south of New Boston, moving east at 25 mph.

Wind gusts up to 50 mph will be possible with this storm. Frequent
lightning and heavy rainfall are also possible with this storm.

Locations impacted include...
Texarkana, Wake Village, New Boston, Nash, Hooks, Redwater, Maud, Red
Lick, Ogden, Mandeville, Genoa, Leary, Douglassville, Domino,
Ferguson and Pleasant Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3319 9439 3340 9453 3366 9396 3332 9383
TIME...MOT...LOC 2318Z 257DEG 20KT 3334 9444

FB
Special weather statement, Dec 26, 6:18 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Shreveport LA
618 PM CST MON DEC 26 2016

ARZ059-060-070-071-TXZ097-270100-
Hempstead AR-Lafayette AR-Little River AR-Miller AR-Bowie TX-
618 PM CST MON DEC 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HEMPSTEAD...
SOUTHEASTERN LITTLE RIVER...NORTHERN MILLER...NORTH CENTRAL LAFAYETTE
AND EAST CENTRAL BOWIE COUNTIES UNTIL 700 PM CST...

At 617 PM CST, Doppler radar was tracking a strong thunderstorm near
Wake Village, moving east northeast at 20 mph.

Wind gusts of 50 to 55 mph and torrential rainfall will be possible
with this storm.

Locations impacted include...
Texarkana, Wake Village, Lewisville, Nash, Red Lick, Garland, Fulton,
Mandeville, Genoa, Leary, Mount Pleasant, Ferguson, Pleasant Hill,
Hervey, Spirit Lake and Homan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3334 9357 3329 9405 3330 9406 3329 9409
      3331 9409 3330 9410 3331 9411 3329 9411
      3329 9413 3350 9422 3368 9371
TIME...MOT...LOC 0017Z 256DEG 18KT 3339 9407

FB

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 6:18 PM CSTSpecial Weather StatementSHVMiller42 min
Dec 26, 8:40 PM CSTAreal Flood AdvisorySHVColumbia, Hempstead, Lafayette, Miller, Nevada, Union65 min
Dec 26, 9:45 PM CSTAreal Flood AdvisorySHVColumbia, Hempstead, Lafayette, Miller, Nevada, Union2 hr
Dec 26, 11:26 PM CSTSpecial Weather StatementSHVUnion49 min
Dec 26, 11:33 PM CSTAreal Flood AdvisorySHVColumbia, Union117 min
Dec 27, 1:41 AM CSTAreal Flood AdvisorySHVColumbia, Union4 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2016Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.